The Cauchy Problem for Differential Equations with Piecewise Smooth Characteristics

D. S. Anikonov, D. S. Konovalova

Research output: Contribution to journalArticlepeer-review

Abstract

We study the Cauchy problem for an equation with first order partial derivatives and two independent variables. One of coefficients of partial derivatives is discontinuous. Hence characteristics are piecewise smooth curves and the solution to the Cauchy problem (understood in some generalized sense) has specific properties. In particular, the solutions is not defined in some domain and is discontinuous and unextendable in some other domain.

Original languageEnglish
Pages (from-to)339-353
Number of pages15
JournalJournal of Mathematical Sciences (United States)
Volume253
Issue number3
DOIs
Publication statusPublished - Mar 2021

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'The Cauchy Problem for Differential Equations with Piecewise Smooth Characteristics'. Together they form a unique fingerprint.

Cite this